# SDR SWAA2014021024956

- Difficulty date: February 5, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 67,890 hours, 56,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6947542
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD ANGLE CRACKED AT THE AFT END.  R & R ANGLE IAW SRM & DRAWING.
